Taiwanese Journal of Mathematics

THE DUAL NOTION OF MULTIPLICATION MODULES

H. Ansari-Toroghy and F. Farshadifar

Full-text: Open access

Abstract

Let $R$ be a ring with an identity (not necessary commutative) and let $M$ be a left $R$-module. In this paper we will introduce the concept of a comultiplication $R$-module and we will obtain some related results.

Article information

Source
Taiwanese J. Math., Volume 11, Number 4 (2007), 1189-1201.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404812

Digital Object Identifier
doi:10.11650/twjm/1500404812

Mathematical Reviews number (MathSciNet)
MR2348561

Zentralblatt MATH identifier
1137.16302

Subjects
Primary: 13C99: None of the above, but in this section

Keywords
endomorphism multiplication modules comultiplication modules closedly comultiplication modules

Citation

Ansari-Toroghy, H.; Farshadifar, F. THE DUAL NOTION OF MULTIPLICATION MODULES. Taiwanese J. Math. 11 (2007), no. 4, 1189--1201. doi:10.11650/twjm/1500404812. https://projecteuclid.org/euclid.twjm/1500404812


Export citation